# SDR GTIA2022120536819

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 18,695 hours, 8,368 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 5000' ON FINAL APPROACH, DIRTY SOCKS SMELL IN COCKPIT PACK 1 OF SMELL WENT AWAY 2 MIN LATER AT 3000' FA CALLS WITH DIRTY SOCKS SMELL IN AFT CABIN PACK 2 SELECTED OFF SMELL WENT AWAY-REF LP 3066621-2 FOR APU R/R. PERFORMED DECONTAMINATION OF PACK 1 +PACK 2 WITH APU AND ENGINES IAW AMM 21-00-00-.  NO SMELLS NOTED.  CLEANED A/C BELLY, GEAR DOORS, KNEEL BEAMIAW AMM 12-21-11.  R/R A/C RECIRULATION FILTERS 4012HM, 4013HM IAW AMM 21-21-41.  NO LEAKS FROM ENGINES.  A/C OK FOR SERVICE.
